# SDR COMA0660544

- Difficulty date: September 16, 2006
- Submitted: September 18, 2006
- Operation: Air carrier
- Aircraft: N929CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7035
- Aircraft time: 30,352 hours, 28,538 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT 5102 - THE EMERGENCY FLOOR LIGHTS FROM ROW 9 TO THE LAVATORY FAILED TO ILLUMINATE DURING TEST.  REPAIRED CONNECTOR P40LY.
